# SDR DALA2015110406693

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Window Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER AFT CORNER AT LT WINDOW BELT BETWEEN BS 294 - 313.  WEAR ON UPPER AFT CORNER AT LT WINDOW BELT BETWEEN BS  294 - 313  WAS REWORKED IAW ER/A 539921-14, REV.  ORIGINAL SECTION 1.  HFEC INSPECTION WAS PERFORMED ON BLENDED AREA NO CRACKS WERE FOUND IAW ER/A 539921-14, REV ORIGINAL SECTION 1 AND NDT SPM 06-10-01, 001.
